contact us: 07 3355 3052

Pharmacy Choice Paracetamol 500mg 20 Tablets

SKU :
8137
$0.99
(You save $0.96 )
(No reviews yet) Write a Review
Shipping :
Calculated at Checkout
Add to Wish List

Pharmacy Choice Paracetamol 500mg (Aust R 128034) for temporary relief of pain and fever.

Directions for use:

Take with a drink of water for pain and/or fever only when needed.

Adults and Children over 12 years: Take 1 to 2 tablets every 4 to 6 hours when necessary (maximum 8 tablets per day)

Children 7 to 12 years: Take 1/2 to 1 tablet every 4 to 6 hours when necessary (maximum 4 tablets per day) Do not give to children under 7 years of age.

Warnings:

Adults: Keep to the recommended dose. Do not take this medicine for longer than a few days at a time unless advised to by a doctor.
 
Children and adolescents: Keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised to by a doctor. Incorrect use could be harmful.
 
If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.

 

There are no reviews for this product yet. Please write a review here.

Pharmacy Choice Paracetamol 500mg 20 Tablets

SKU :
8137
$0.99
(You save $0.96 )

Pharmacy Choice Paracetamol 500mg (Aust R 128034) for temporary relief of pain and fever.

Directions for use:

Take with a drink of water for pain and/or fever only when needed.

Adults and Children over 12 years: Take 1 to 2 tablets every 4 to 6 hours when necessary (maximum 8 tablets per day)

Children 7 to 12 years: Take 1/2 to 1 tablet every 4 to 6 hours when necessary (maximum 4 tablets per day) Do not give to children under 7 years of age.

Warnings:

Adults: Keep to the recommended dose. Do not take this medicine for longer than a few days at a time unless advised to by a doctor.
 
Children and adolescents: Keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised to by a doctor. Incorrect use could be harmful.
 
If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.

 

There are no reviews for this product yet. Please write a review here.

Related Products

Customers Also Viewed

Speak to a Pharmacist

07 3355 3052

Open 7 days

Mon - Sun 7am to 8pm

Our Location

621 Stafford Road, STAFFORD, QLD 4053, Australia

SuperPharmacyPlus

SuperPharmacyPlus stocks a large range of products suitable for your needs, sending goods across Australia and around the world. If you are printing this in order to come into our physical store, make sure to call ahead so that you are not disappointed in the even that we have sold out, or need to order the product in specially for you. We hope that you find just the right thing for you.